# SDR HNAA0500111

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 36,516 hours, 40,401 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Box
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX FUEL PUMPS, AUTO FEATHER AND PA ADVISORY LIGHTS ALL DIM AND WERE NOT VISABLE AFTER TAKEOFF.  ADVISORY LIGHTS WERE BACK TO NORMAL AFTER GEAR DOWN SELECTION.  REMOVED AND REPLACED DIM/TEST BOX.
